- -

Relative dimension r-dim and finite spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Relative dimension r-dim and finite spaces

Show simple item record

Files in this item

dc.contributor.author Megaritis, A.C. es_ES
dc.date.accessioned 2017-09-13T09:30:26Z
dc.date.available 2017-09-13T09:30:26Z
dc.date.issued 2012-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/87191
dc.description.abstract [EN] In a relative covering dimension is defined and studied which is denoted by r-dim. In this paper we give an algorithm of polynomial order for computing the dimension r-dim of a pair (Q,X), where Q is a subset of a finite space X, using matrix algebra. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Covering dimension es_ES
dc.subject Relative dimension es_ES
dc.subject Finite space es_ES
dc.subject Incidence matrix es_ES
dc.title Relative dimension r-dim and finite spaces es_ES
dc.type Artículo es_ES
dc.date.updated 2017-09-13T08:49:19Z
dc.identifier.doi 10.4995/agt.2012.1641
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Megaritis, A. (2012). Relative dimension r-dim and finite spaces. Applied General Topology. 13(1):91-102. doi:10.4995/agt.2012.1641. es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2012.1641 es_ES
dc.description.upvformatpinicio 91 es_ES
dc.description.upvformatpfin 102 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 13
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.description.references D. N. Georgiou and A. C. Megaritis, On a New Relative Invariant Covering Dimension, Extracta Mathematicae 25, no. 3 (2010), 263–275. es_ES
dc.description.references Georgiou, D. N., & Megaritis, A. C. (2011). Covering dimension and finite spaces. Applied Mathematics and Computation, 218(7), 3122-3130. doi:10.1016/j.amc.2011.08.040 es_ES
dc.description.references D. N. Georgiou and A. C. Megaritis, On the relative dimensions dim and dim * I, Questions and Answers in General Topology 29 (2011), 1–16. es_ES
dc.description.references D. N. Georgiou and A. C. Megaritis, On the relative dimensions dim and dim * II, Questions and Answers in General Topology 29 (2011), 17–29. es_ES
dc.description.references M. Shiraki, On finite topological spaces, Rep. Fac. Sci. Kagoshima Univ. 1 1968 1-8. es_ES
dc.description.references J. Valuyeva, On relative dimension concepts, Questions Answers Gen. Topology 15, no. 1 (1997), 21–24. es_ES


This item appears in the following Collection(s)

Show simple item record